# SDR FDEA201307241646

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 69,944 hours, 13,865 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid
- Part number: 571813
- Part serial: UI070
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REMOVED NR 3 RT EDP DUE TO LOST OF HYD FLUID AND PART REMOVAL FROM A/C ONLY,  NO INSTALLATION.  REPLACED NR 3 RT EDP DEPRESS SOLENOID VALVE AND FUNCTION CHECK OK IAW MM 29-11-21-4.  ACFT OK FOR SERVICE.
